MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA IV CATHETER SAFETY SYSTEM; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA IV CATHETER SAFETY SYSTEM; INTRAVASCULAR CATHETER
Catalog Number 383335
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd saf-t-intima iv catheter safety system there was an issue with leakage.The customer stated ¿there was a hole found on the tubing which was causing saline and blood to leak out.Had to re-stick the patient due to the issue with the product.¿ there was no report of injury or further medical intervention.
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd was not able to duplicate or confirm the customer¿s indicated failure mode.Customer reported damaged / leakage issues; however, no sample was available for evaluation which is essential to perform a better investigation.Quality records have been consulted for tracking and trending purposes and no issues like this are detected which means pretty low occurrence.Product is functional tested and no incidents with damaged or leakage have been reported.Reviewing our pfmea¿s, rm4797 there are proper controls in place to detect product malfunctions.Always refer to ifu for product usage recommendations.Sample is required to confirm/discard this kind of problems.Investigation conclusion: without sample or photo defective we cannot to determinate the root cause.

Brand Name
BD SAF-T-INTIMA IV CATHETER SAFETY SYSTEM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key7451459
Report Number9610847-2018-00118
Device Sequence Number19175872
Product Code FOZ
UDI-Device Identifier30382903833352
UDI-Public30382903833352
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2018
Device Catalogue Number383335
Device Lot Number4148785
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer04/17/2018
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;